Polynomials with many values in primes

Vasilij Antonovič Golubev

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 3, page 362-363
  • ISSN: 0528-2195

How to cite


Golubev, Vasilij Antonovič. "Mnohočleny, nabývající mnoha prvočíselných hodnot." Časopis pro pěstování matematiky 089.3 (1964): 362-363. <http://eudml.org/doc/20867>.

author = {Golubev, Vasilij Antonovič},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {362-363},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Mnohočleny, nabývající mnoha prvočíselných hodnot},
url = {http://eudml.org/doc/20867},
volume = {089},
year = {1964},

AU - Golubev, Vasilij Antonovič
TI - Mnohočleny, nabývající mnoha prvočíselných hodnot
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 3
SP - 362
EP - 363
LA - cze
UR - http://eudml.org/doc/20867
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.